# SDR AALA201604209007

- Difficulty date: March 31, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480030204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON AFT CARGO COMPARTMENT STRINGER, BETWEEN FRAME 64 & 65 AT STRINGER 44.  REPAIRED STRINGER IAW SRM 53-00-13.
